Density properties for fractional sobolev spaces

Alessio Fiscella, Raffaella Servadei, Enrico Valdinoci

Research output: Contribution to journalArticle

64 Citations (Scopus)

Abstract

Aim of this paper is to give the details of the proof of some density properties of smooth and compactly supported functions in the fractional Sobolev spaces and suitable modifications of them, which have recently found application in variational problems. The arguments are rather technical, but, roughly speaking, they rely on a basic technique of convolution (which makes functions C), joined with a cut-off (which makes their support compact), with some care needed in order not to exceed the original support.

Original languageEnglish
Pages (from-to)235-253
Number of pages19
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume40
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015
Externally publishedYes

    Fingerprint

Cite this